Alert archive / Louisiana / Small Craft Advisories in 2015
Small Craft Advisory 13, NWS New Orleans, LA
NWS New Orleans, LA issued this small craft advisory at Feb 9, 2015, 3:30 AM CST. It took effect at Feb 9, 2015, 3:18 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2015, 3:30 AM CST (09:30 UTC)
- In effect from
- Feb 9, 2015, 3:18 PM CST
- Expired
- Feb 10, 2015, 9:00 AM CST
- In force
- 18 hr
- Issued by
- NWS New Orleans, LA
The text
As transmitted, in the capitals the NWS used until 2016.
187 WHUS74 KLIX 090930 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 330 AM CST MON FEB 9 2015 ...GUSTY NORTH WINDS EXPECTED TO DEVELOP THIS EVENING... .A COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST REGION TODAY. COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA WILL CAUSE WINDS TO INCREASE THROUGH THE DAY...BUT ESPECIALLY IN THE EVENING THROUGH THE OVERNIGHT HOURS. HIGH PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE TUESDAY...SO WINDS WILL START DIMINISHING DURING THE MORNING. GMZ530-532-534-091730- /O.NEW.KLIX.SC.Y.0013.150210T0000Z-150210T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 330 AM CST MON FEB 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. * WINDS...NORTH 15 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-550-552-555-557-570-572-575-577-091730- /O.NEW.KLIX.SC.Y.0013.150210T0000Z-150210T1500Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 330 AM CST MON FEB 9 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST TUESDAY. * WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 6 FEET OVER WATERS 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TD
5 follow-up statements
133 WHUS74 KLIX 091601 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1001 AM CST MON FEB 9 2015 ...GUSTY NORTH WINDS EXPECTED TO DEVELOP THIS EVENING... .A COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST REGION LATER THIS AFTERNOON. COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA WILL CAUSE WINDS TO INCREASE THROUGH THE DAY...BUT ESPECIALLY IN THE EVENING THROUGH THE OVERNIGHT HOURS. HIGH PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE TUESDAY...SO WINDS WILL START DIMINISHING DURING THE MORNING. GMZ530-532-534-100015- /O.CON.KLIX.SC.Y.0013.150210T0000Z-150210T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 1001 AM CST MON FEB 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... * WINDS...NORTH 15 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-550-552-555-557-570-572-575-577-100015- /O.CON.KLIX.SC.Y.0013.150210T0000Z-150210T1500Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 1001 AM CST MON FEB 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST TUESDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 6 FEET OVER WATERS 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
245 WHUS74 KLIX 092118 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 318 PM CST MON FEB 9 2015 ...GUSTY NORTH WINDS EXPECTED TONIGHT... .A COLD FRONT IS PUSHING THROUGH THE CENTRAL GULF COAST REGION COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA WILL CAUSE WINDS TO INCREASE THROUGH THE OVERNIGHT HOURS. HIGH PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE TUESDAY...SO WINDS WILL START DIMINISHING DURING THE MORNING. GMZ530-532-534-100530- /O.EXT.KLIX.SC.Y.0013.150209T2118Z-150210T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 318 PM CST MON FEB 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-550-552-555-557-570-572-575-577-100530- /O.EXT.KLIX.SC.Y.0013.150209T2118Z-150210T1500Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 318 PM CST MON FEB 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST TUESDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 6 FEET OVER WATERS 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
428 WHUS74 KLIX 100346 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 946 PM CST MON FEB 9 2015 ...GUSTY NORTH WINDS EXPECTED TONIGHT... .A COLD FRONT HAS PUSHED AND INTO THE GULF. COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA WILL CAUSE WINDS TO INCREASE THROUGH THE OVERNIGHT HOURS. HIGH PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE TUESDAY...SO WINDS WILL START DIMINISHING DURING THE MORNING. GMZ530-532-534-101200- /O.CON.KLIX.SC.Y.0013.000000T0000Z-150210T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE- 946 PM CST MON FEB 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-550-552-555-557-570-572-575-577-101200- /O.CON.KLIX.SC.Y.0013.000000T0000Z-150210T1500Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 946 PM CST MON FEB 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST TUESDAY... * WINDS...NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 5 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 6 FEET OVER WATERS 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
541 WHUS74 KLIX 100939 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 339 AM CST TUE FEB 10 2015 ...STRONG NORTH WINDS WILL GRADUALLY SUBSIDE THIS MORNING... .COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA WILL CREATE STRONGER NORTH WINDS EARLY THIS MORNING. HIGH PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE TODAY...SO WINDS WILL SLOWLY DIMINISH DURING THE LATE MORNING AND AFTERNOON. GMZ550-570-101045- /O.CAN.KLIX.SC.Y.0013.000000T0000Z-150210T1500Z/ COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- 339 AM CST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO NORTH WINDS OF 15 TO 20 KNOTS THROUGH 9 AM. $$ GMZ530-101045- /O.CAN.KLIX.SC.Y.0013.000000T0000Z-150210T1200Z/ LAKE PONTCHARTRAIN AND LAKE MAUREPAS- 339 AM CST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION DUE TO NORTH WINDS OF 15 TO 20 KNOTS THROUGH 6 AM. $$ GMZ552-572-101200- /O.EXT.KLIX.SC.Y.0013.000000T0000Z-150210T1200Z/ COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- 339 AM CST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTH NEAR 20 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 4 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 5 FEET OVER WATERS 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ532-534-101200- /O.CON.KLIX.SC.Y.0013.000000T0000Z-150210T1200Z/ MISSISSIPPI SOUND-LAKE BORGNE- 339 AM CST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WINDS...NORTH NEAR 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ536-538-555-557-575-577-101500- /O.CON.KLIX.SC.Y.0013.000000T0000Z-150210T1500Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 339 AM CST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS...NORTH NEAR 20 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 4 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 5 FEET OVER WATERS 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TD
253 WHUS74 KLIX 101529 MWWLIX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 929 AM CST TUE FEB 10 2015 ...STRONG NORTH WINDS WILL GRADUALLY SUBSIDE BY NOON... .COOLER AND DRIER AIR ALONG WITH A BUILDING HIGH PRESSURE AREA WILL CREATE STRONGER NORTH WINDS THIS MORNING. HIGH PRESSURE WILL START TO SETTLE OVER THE AREA BY LATE TODAY...SO WINDS WILL SLOWLY DIMINISH BY NOON. GMZ536-538-555-557-575-577-101800- /O.EXP.KLIX.SC.Y.0013.000000T0000Z-150210T1500Z/ /O.NEW.KLIX.SC.Y.0014.150210T1529Z-150210T1800Z/ CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM- 929 AM CST TUE FEB 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WINDS...NORTH NEAR 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS...3 TO 4 FEET OVER WATERS OUT TO 20 NM...AND 4 TO 5 FEET OVER WATERS 20 TO 60 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:14 PM CST, 12 hours 16 minutes earlier.
Area forecast discussion, Feb 8, 3:14 PM CST, 12 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
314 PM CST SUN FEB 8 2015
.SHORT-TERM...
HIGH PRESSURE PLANTED TO OUR EAST WILL CONTINUE TO RESULT IN
ONSHORE FLOW WITH INCREASING LOW LEVEL MOISTURE. THIS WILL LEAD TO
INCREASING DEWPOINTS AND ALSO LIMIT OVERNIGHT COOLING. WE SHOULD
SEE AREAS OF FOG DEVELOPING BY AROUND MIDNIGHT. LATER TONIGHT...
VISIBILITY COULD DROP TO ONE QUARTER MILE OR LESS IN SOME
PLACES...BUT DURATION AND EXTENT OF LOWEST VISIBILITIES IS TOO
UNCERTAIN FOR A PREEMPTIVE DENSE FOG ADVISORY AT THIS TIME... BUT
WILL BE MONITORING VISIBILITIES THROUGH THIS EVENING AND INTO THE
OVERNIGHT HOURS IN CASE THEY DROP OFF FASTER THAN ANTICIPATED.
A PRE-FRONTAL TROUGH CURRENTLY ANALYZED FROM SOUTHWEST MISSOURI
THROUGH CENTRAL TEXAS WILL CONTINUE TO MOVE SOUTHEASTWARD AS AN
UPPER TROUGH MOVES INTO THE MISSISSIPPI VALLEY TONIGHT. AS THIS
TROUGH MOVES INTO THE LOCAL AREA...A FEW ISOLATED SHOWERS WILL BE
POSSIBLE...MAINLY ACROSS NORTHERN AREAS. NOT MUCH IN THE WAY OF
QPF IN THE FORECAST THOUGH AS ANY SHOWERS THAT DO DEVELOP SHOULD
BE LIGHT.
BY SUNRISE...PRE-FRONTAL TROUGH SHOULD BE NEARING THE COAST AND
ANY SHOWERS SHOULD BE COMING TO AN END. AS THE TROUGH PASSES
THROUGH...WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN A BIT.
THIS SHOULD HELP MIX OUT ANY FOG THAT IS STILL LINGERING AFTER
SUNRISE. COLD AND DRY AIR ADVECTION WON/T REALLY START UNTIL
LATER IN THE AFTERNOON OR EVENING WHEN THE ACTUAL COLD FRONT
ARRIVES. WITH THAT SAID...TEMPERATURES ARE FORECAST TO RISE WELL
ABOVE NORMAL AGAIN TOMORROW AFTERNOON WITH HIGHS FORECAST IN THE
LOWER 70S.
.LONG-TERM...
BEHIND THE FRONT...COOLER AND DRY HIGH PRESSURE WILL BUILD IN AND
REMAIN IN CONTROL OF THE AREAS WEATHER THROUGH MID WEEK WITH
TEMPERATURES NEAR OR BELOW NORMAL.
A STRONG REINFORCING FRONT WILL BE PUSHED THROUGH THE REGION ON
THURSDAY AS AN ALBERTA CLIPPER TYPE SYSTEM MOVES THROUGH THE GREAT
LAKES REGION. THIS FRONT WILL BE MOISTURE STARVED AS WE NEVER
REALLY GET INTO A PERIOD OF RETURN FLOW AHEAD OF IT. WITH THAT
SAID...THE ONLY REAL EVIDENCE OF THE APPROACHING FRONT WILL BE
SOME PASSING CLOUDS. A COLDER AIR MASS WILL MOVE IN BEHIND THIS
FRONT RESULTING IN TEMPERATURES BELOW NORMAL FOR FRIDAY AND
SATURDAY. HIGH PRESSURE WILL REMAIN IN CONTROL OF THE AREA/S
WEATHER THROUGH THE WEEKEND BEFORE BEGINNING TO SHIFT EASTWARD ON
MONDAY.
&&
.AVIATION...
VFR CONDITIONS THIS AFTERNOON WILL DETERIORATE INTO THE IFR AND LIFR
CATEGORIES OVERNIGHT... PRIMARILY AFTER 06Z...AS STRATUS AND FOG
DEVELOP. THE STRATUS AND AND FOG WILL DISSIPATE DURING THE EARLY AND
MID MORNING HOURS MONDAY AS A COLD FRONT PUSHES ACROSS THE AREA.
&&
.MARINE...
THE NEXT COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS MONDAY
MORNING. PRIOR TO THE FRONTAL PASSAGE...SOME SEA FOG WILL BE
POSSIBLE LATER TONIGHT AND EARLY TUESDAY ACROSS THE NEARSHORE WATERS
AS WELL AS THE SOUNDS AND TIDAL LAKES. ALTHOUGH WINDS WILL BEGIN TO
PICK UP DURING THE DAY MONDAY IN THE WAKE OF THE FRONT...THE STRONGER
WINDS WILL HOLD OFF UNTIL MONDAY NIGHT AND EARLY TUESDAY WHEN SMALL
CRAFT CONDITIONS WILL BE POSSIBLE. WINDS WILL DIMINISH TUESDAY
AFTERNOON THROUGH WEDNESDAY BEFORE PICKING UP AGAIN BEHIND ANOTHER
COLD FRONT THAT WILL MOVE ACROSS THE COASTAL WATERS EARLY THURSDAY.
SMALL CRAFT ADVISORY CONDITIONS WILL AGAIN BE POSSIBLE THURSDAY
NIGHT AND EARLY FRIDAY.
&&
.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 54 70 39 59 / 20 10 0 0
BTR 56 73 43 62 / 20 10 0 0
ASD 55 71 41 60 / 10 10 0 0
MSY 56 72 46 59 / 10 10 0 0
GPT 54 70 41 60 / 10 10 0 0
PQL 54 71 40 60 / 10 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
AVIATION/MARINE...11
REST OF DISCUSSION...95/DMHazardous weather outlook, Feb 8, 5:38 PM CST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 538 PM CST SUN FEB 8 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-091145- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 538 PM CST SUN FEB 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT AREAS OF LIGHT FOG WILL BE POSSIBLE AHEAD OF A WEAK COLD FRONT OVERNIGHT. AT THIS TIME NOT ANTICIPATING WIDESPREAD DENSE FOG BUT CAN NOT RULE OUT A FEW PATCHES OF DENSE FOG. AFTER THE COLD FRONT MOVES THROUGH FOG WILL QUICKLY DISPERSE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Small Craft Advisories in Louisiana, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.